# SDR DXTR2017040601

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N664QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- Aircraft time: 12,747 hours, 10,103 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 12,747 hours, 10,103 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STINGER ASSEMBLY HAS THREE (3) AREAS OF CORROSION ON THE OUTER SKIN AT THE 6 O'CLOCK POSITION.  REPAIRED IAW AQRD ERO-889608.
